# SDR DALA2021121407717

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,245 hours, 30,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DENT INTERNAL STRUCTURE BTW FR30/31, BTW STR 42/41R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER PER PRI #595837-14 REV.0 AND ER/A #595837-14 REV. ORIGINAL. (2048778)
